zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Set-valued fixed-point theorems for generalized contractive mappings without the Hausdorff metric. (English) Zbl 1229.54050
Summary: In this paper, the concept of a set-valued contractive mapping is considered by using the idea of a generalized distance, such as the $\tau $-distance, in metric spaces without using the concept of the Hausdorff metric. Furthermore, under some mild conditions, we provide the existence theorems for fixed-point problems of the considered mapping. Hence, our results can be viewed as a generalization and improvement of many recent results.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
WorldCat.org
Full Text: DOI
References:
[1] Jr., S. B. Nadler: Multi-valued contraction mappings, Pacific journal of mathematics 30, 475-488 (1969) · Zbl 0187.45002
[2] Banach, S.: Sur LES opérations dans LES ensembles abstraits et leur application aux équations intégrales, Fundamenta mathematicae 3, 133-181 (1922) · Zbl 48.0201.01
[3] Caristi, J.: Fixed point theorems for mappings satisfying inwardness conditions, Transactions of the American mathematical society 215, 241-251 (1976) · Zbl 0305.47029 · doi:10.2307/1999724
[4] Ćirić, L. B.: Fixed point theorems for multi-valued contractions in complete metric spaces, Journal of mathematical analysis and applications 348, 499-507 (2008) · Zbl 1213.54063 · doi:10.1016/j.jmaa.2008.07.062
[5] Ekeland, I.: Nonconvex minimization problems, American mathematical society. Bulletin 1, 443-474 (1979) · Zbl 0441.49011 · doi:10.1090/S0273-0979-1979-14595-6
[6] Feng, Y.; Liu, S.: Fixed point theorems for multi-valued contractive mappings and multi-valued caristi type mappings, Journal of mathematical analysis and applications 317, 103-112 (2006) · Zbl 1094.47049 · doi:10.1016/j.jmaa.2005.12.004
[7] Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Mathematica japonica 44, 381-391 (1996) · Zbl 0897.54029
[8] Klim, D.; Wardowski, D.: Fixed point theorems for set-valued contractions in complete metric spaces, Journal of mathematical analysis and applications 334, 132-139 (2007) · Zbl 1133.54025 · doi:10.1016/j.jmaa.2006.12.012
[9] A. Latif, A. Abdou, Fixed points of generalized contractive maps, Fixed Point Theory and Applications (2009) Article ID 487161, 9 pages, doi:10.1155/2009/487161. · Zbl 1168.54020 · doi:10.1155/2009/487161
[10] A. Latif, A. Abdou, Fixed points results for generalized contractive multimaps maps in metric space, Fixed Point Theory and Applications (2009) Article ID 432130, 16 pages, doi:10.1155/2009/432130. · Zbl 1179.54065 · doi:10.1155/2009/432130
[11] Latif, A.; Albar, W. A.: Fixed point results in complete metric spaces, Demonstratio Mathematica 41, 145-150 (2008) · Zbl 1151.54343
[12] Lin, L. J.; Du, W. S.: Some equivalent formulations of the generalized Ekeland’s variational principle and their applications, Nonlinear analysis 67, 187-199 (2007) · Zbl 1111.49013 · doi:10.1016/j.na.2006.05.006
[13] Mizoguchi, N.; Takahashi, W.: Fixed point theorems for multivalued mappings on complete metric spaces, Journal of mathematical analysis and applications 141, 177-188 (1989) · Zbl 0688.54028 · doi:10.1016/0022-247X(89)90214-X
[14] Suzuki, T.: Generalized distance and existence theorems in complete metric spaces, Journal of mathematical analysis and applications 253, 440-458 (2001) · Zbl 0983.54034 · doi:10.1006/jmaa.2000.7151
[15] Suzuki, T.: Several fixed point theorems concerning ${\tau}$-distance, Fixed point theory and applications 3, 195-209 (2004) · Zbl 1076.54532 · doi:10.1155/S168718200431003X
[16] Suzuki, T.; Takahashi, W.: Fixed point theorems and characterizations of metric completeness, Topological methods in nonlinear analysis 8, 371-382 (1996) · Zbl 0902.47050
[17] Takahashi, W.: Existence theorems generalizing fixed point theorems for multivalued mappings, Pitman res. Notes in math. Series 252, 397-406 (1991) · Zbl 0760.47029
[18] Zhong, C. K.; Zhu, J.; Zhao, P. H.: An extension of multi-valued contraction mappings and fixed points, Proceedings of the American mathematical society 128, 2439-2444 (2000) · Zbl 0948.47058 · doi:10.1090/S0002-9939-99-05318-6